Alert archive / New York / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 12, NWS Albany, NY

June 21, 20164 counties in New York; Berkshire County, Massachusetts

NWS Albany, NY issued this severe thunderstorm warning at Jun 21, 2016, 2:58 AM EDT for 4 counties in New York; Berkshire County, Massachusetts. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2016, 2:58 AM EDT (06:58 UTC)
Expired
Jun 21, 2016, 4:00 AM EDT
In force
62 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Berkshire County, MA, Albany County, NY, Columbia County, NY, Greene County, NY, Rensselaer County, NY

The radar

The Albany radar (KENX), 80 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2016-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2016-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2305 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

907 
WUUS51 KALY 210658
SVRALY
MAC003-NYC001-021-039-083-210800-
/O.NEW.KALY.SV.W.0012.160621T0658Z-160621T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
258 AM EDT TUE JUN 21 2016

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
  SOUTHEASTERN ALBANY COUNTY IN EAST CENTRAL NEW YORK...
  NORTHEASTERN GREENE COUNTY IN EAST CENTRAL NEW YORK...
  SOUTHERN RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
  NORTHEASTERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 400 AM EDT

* AT 257 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW
  BALTIMORE...OR 9 MILES WEST OF CHATHAM...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PITTSFIELD...CHATHAM...NASSAU...LEE...LENOX...NEW BALTIMORE...
  RAVENA...CHESHIRE...STEPHENTOWN...COXSACKIE...NEW LEBANON...
  VALATIE...BECKET...AUSTERLITZ...CASTLETON-ON-HUDSON...KINDERHOOK...
  HANCOCK...SAVOY...MIDDLEFIELD AND SELKIRK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY

&&

LAT...LON 4239 7301 4238 7302 4239 7306 4238 7307
      4233 7306 4231 7303 4231 7300 4225 7300
      4222 7302 4230 7390 4256 7386 4257 7297
      4254 7298 4254 7297 4253 7297
TIME...MOT...LOC 0657Z 272DEG 38KT 4241 7377 

HAIL...1.00IN
WIND...60MPH
 
$$

JPV/OKEEFE
2 follow-up statements
633 
WWUS51 KALY 210731
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
331 AM EDT TUE JUN 21 2016

NYC001-021-039-083-210741-
/O.CAN.KALY.SV.W.0012.000000T0000Z-160621T0800Z/
ALBANY NY-GREENE NY-RENSSELAER NY-COLUMBIA NY-
331 AM EDT TUE JUN 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALBANY...
NORTHEASTERN GREENE...SOUTHERN RENSSELAER AND NORTHEASTERN COLUMBIA
COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4226 7344 4252 7316 4244 7300 4239 7301
      4238 7302 4239 7306 4238 7307 4233 7306
      4231 7303 4231 7300 4225 7300 4222 7302
      4226 7341
TIME...MOT...LOC 0731Z 295DEG 41KT 4228 7313 

$$

MAC003-210800-
/O.CON.KALY.SV.W.0012.000000T0000Z-160621T0800Z/
BERKSHIRE MA-
331 AM EDT TUE JUN 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EDT
FOR CENTRAL BERKSHIRE COUNTY...

AT 331 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BECKET...OR 13
MILES NORTHEAST OF GREAT BARRINGTON...MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...LEE...LENOX...BECKET...MIDDLEFIELD...HOUSATONIC...
DALTON...HINSDALE...STOCKBRIDGE...PERU...WASHINGTON...TYRINGHAM...
BEACHWOOD...BECKET CENTER...LENOX HOUSE COUNTRY SHOPS...
MAHKEENAC SHORES...ROCKDALE MILLS...LAKEWOOD...
WILLIAMSVILLE AND SOUTH LEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4226 7344 4252 7316 4244 7300 4239 7301
      4238 7302 4239 7306 4238 7307 4233 7306
      4231 7303 4231 7300 4225 7300 4222 7302
      4226 7341
TIME...MOT...LOC 0731Z 295DEG 41KT 4228 7313 

HAIL...<.75IN
WIND...60MPH
 
$$

JPV
372 
WWUS51 KALY 210753
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
353 AM EDT TUE JUN 21 2016

MAC003-210803-
/O.EXP.KALY.SV.W.0012.000000T0000Z-160621T0800Z/
BERKSHIRE MA-
353 AM EDT TUE JUN 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BERKSHIRE COUNTY WILL
EXPIRE AT 400 AM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4226 7344 4252 7316 4244 7300 4239 7301
      4238 7302 4239 7306 4238 7307 4233 7306
      4231 7303 4231 7300 4225 7300 4222 7302
      4226 7341
TIME...MOT...LOC 0751Z 272DEG 38KT 4228 7313 

$$

JPV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:28 AM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 21, 1:28 AM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Albany NY
128 AM EDT TUE JUN 21 2016

.SYNOPSIS...
A cold front will move across eastern New York and western New
England tonight with scattered showers and thunderstorms.  Cooler
and drier air will move back into the region for Tuesday with
seasonable temperatures.  An upper level disturbance will bring some
isolated to scattered showers Tuesday night into Wednesday mainly
from the Capital Region and Mohawk Valley north and west.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 1225 AM EDT...Severe Thunderstorm Watch 277 is no longer in
effect for the Albany County Warning area, but an isolated threat
for strong to severe t-storms remains over the next hour or two.

Line of strong to severe t-storms continues to move east across
the western and central Adirondacks. Additional t-storms remain
upstream of the region over central NY as well. Although limited
instability is available, strong westerly flow aloft and dewpoints
in the low to mid 60s have helped fuel these storms well past
sunset and kept a localized threat for gusty winds.

With the loss of daytime heating, temps will continue to slowly
fall and this will help decrease the amount of surface-based
instability and lower the threat for strong winds aloft to reach
the surface, as these storms continue to travel eastward across
the area. This is shown in the model reflectivity guidance from
the 03z 3km hrrr guidance and 00z 4km NAM as well.

Showers and thunderstorms look to reach the Lake George-Saratoga
Region and Mohawk Valley areas between now and 06z. Storms (or
what remains of them), will also be making its way towards the
eastern Catskills, Capital Region and mid Hudson Valley between
06z-08z and into western New England by 07z-10z. Showers/t-storms
won't last very long at any one particular location, but a brief
bursts of heavy rainfall and cloud-to-ground lightning will
accompany any t-storm.

The surface cold front should be crossing the area towards
daybreak, ending the threat for showers and thunderstorms. Winds
will switch to the west behind this boundary and sfc dewpoints
will start to rapidly fall off as well.

Lows tonight will be close to wet bulb readings where the showers
occur with the weakening/diminishing and broken line of
convection. They will range from the mid 50s over the southern
Dacks to the lower to mid 60s over the Capital Region...mid-Hudson
Valley and NW CT.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
Tomorrow...Strong subsidence in the wake of the prefrontal sfc
trough and cold front will occur...as all the showers and isold
thunderstorms move south and east of the mid-Hudson Valley...and
NW CT btwn 6-8 am. The skies will become partly to mostly sunny
with the winds shifting to the west to northwest at 10-20
mph...and the humidities will lower quite a bit. Highs will trend
closer to seasonal early summer readings with mid 70s to lower 80s
in the valleys...and mid 60s to mid 70s over the hills and mtns.

Tue night...The forecast area remains under the influence of
cyclonic flow with a upper trough over ERN Canada and the
Northeast. A short-wave will move across the eastern Great Lakes
and into northern NY between 06Z-12Z according to the
GFS/ECMWF/NAM and focus some isolated to scattered
showers...especially from the I-90 corridor northward. Low-level
cold advection will still be ongoing with H850 temps falling to
+6C to +10C. A sfc wave will also form near the old front boundary
south of the region...and will spread some clouds northward from
NJ and Long Island. Lows will be in the mid 40s to mid 50s.

Wednesday...The cold pool to the upper trough will allow for some
instability sprinkles and showers...especially from the Capital
Region north and west to form. They will be most prevalent over
the higher terrain. Sun will mix with clouds...and it will be a
tad cooler than normal. Highs in the 60s to lower 70s are likely
over the mtns...and mid 70s to around 80F in the valleys. It will
be breezy with west to northwest winds of 10-20 mph.

Wed night...A lot of uncertainty continues between the NAM/GFS
and the Canadian GGEM/ECMWF in terms the timing of cyclone or MCS
approaching from the lower Great Lakes Region. We increased the
pops to low chc south of the Capital Region for some over running
light rain showers or stratiform light rain. If the NAM/GFS is
right it will be a soaking rainfall THU late morning into the
afternoon. The environment looks stable at this time...unless the
wave or MCS tracks north. Lows once again will be in the upper 40s
to mid 50s.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
The main forecast challenge during the long term period is
uncertainty regarding the track of a fast-moving low pressure system
approaching from the Midwest and Great Lakes on Thursday. With zonal
W-NW flow aloft, models are having a difficult time resolving this
feature as the main energy with this developing system is still off
the Pacific NW coast at this time. Some model guidance has trended
northward with the track, including the GFS which brings significant
qpf to the region. However, the ECMWF is farther south with only
light qpf across parts of the region, while the CMC is mainly dry
with a track well south across the mid Atlantic states. GEFS
ensemble plumes for ALB showing considerable spread, with some dry
members and some members indicating over a half inch of rain. Taking
a blended approach at this time, and will mention likely pops for
areas south of the Capital District, with chance to slight chance
values farther north. Will only mention a slight chance of thunder
since most sources of guidance show the low center passing by to our
south, which would result in a more stable air mass for our area.
Temps look to be on the cool side due to at least some added cloud
cover.

Much better clarity in the forecast from Thursday night into the
upcoming weekend in the wake of Thursday's system, as all sources of
guidance indicating the storm will track away from the region and
out to sea Thursday night. High pressure is then forecast to build
in from the west and take residence across the region through the
weekend. Temperatures will start out near normal on Friday, then
warm back to above normal levels during the weekend as the surface
high moves off the coast and a very warm and more humid return
southerly flow develops.

A cold front looks to approach around the next Monday time frame,
bringing the next chance of showers and thunderstorms. However, dry
weather is expected from Thursday night through Sunday.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
A scattered to broken line of convection continues to track
eastward as we will continue to place showers/t-storms with MVFR
conditions mainly into TEMPO groups for the next few hours. Per
extrapolation of the time of this convection, expect most of this
activity to slide east-southeast by 11Z.

As the front clears the terminals, VFR conditions are in the
forecast for the daylight hours on Tuesday.

Winds will shift toward the westerly direction with an increase in
momentum to around 10kts Tuesday morning.

Outlook...

Tuesday Night: Low Operational Impact. Slight Chance of SHRA.
Wednesday: Low Operational Impact. Breezy Slight Chance of SHRA.
Wednesday Night: Low Operational Impact. Slight Chance of SHRA.
Thursday: Moderate Operational Impact. Chance of SHRA.
Thursday Night to Saturday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A cold front will move across eastern New York and western New
England tonight with scattered showers and thunderstorms.  Cooler
and drier air will move back into the region for Tuesday with
seasonable temperatures.  An upper level disturbance will bring some
isolated to scattered showers Tuesday night into Wednesday mainly
from the Capital Region and Mohawk Valley north and west.

The RH will increase to 75 to 100 percent tonight...then lower to
30 to 50 percent Tuesday...then increase to 75 to 100 percent
Wednesday morning.

South to southwest winds of 10 to 15 mph tonight will shift to
the west at 10 to 20 mph with a few higher gusts possible Tuesday
and Wednesday.

&&

.HYDROLOGY...
No widespread hydrologic issues are anticipated over the next five
days.

An approaching cold front will bring some showers and
thunderstorms to the region tonight. Rainfall amounts will vary
depending on the exact movement of showers and thunderstorms, but
localized rainfall totals in excess of one half inch are possible
especially north and west of the Capital Region.  This rainfall
may cause some localized sharp rises on small streams and creeks,
as well as ponding on roadways and other urban areas, but flooding
is not expected to occur.

Dry weather will return for Tuesday into early Tuesday night. A
few additional passing light rain showers are possible for late
Tuesday night into Wednesday especially north of the Mohawk valley
and Capital Region, but this will have little if any hydrologic
impact. Some more showers or a steady rain are possible late WEd
night into Thursday, mainly for southern areas. Dry weather will
return again on Friday.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Wasula
NEAR TERM...Frugis/OKeefe/Wasula
SHORT TERM...Wasula
LONG TERM...JPV
AVIATION...BGM/OKeefe
FIRE WEATHER...Frugis/Wasula
HYDROLOGY...Frugis/Wasula
Hazardous weather outlook, Jun 21, 12:07 AM EDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1207 AM EDT TUE JUN 21 2016

NYZ032-033-038>040-082-211100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN FULTON-
1207 AM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS AND
THE WESTERN AND CENTRAL MOHAWK VALLEY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY OVER THE NEXT FEW HOURS. THERE REMAINS A
LOW PROBABILITY OF A STORM BEING SEVERE WITH DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SEND ANY REPORTS OF THUNDERSTORM WIND
DAMAGE TO THE NATIONAL WEATHER SERVICE.

CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084-
VTZ013>015-211100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1207 AM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT....AND ALL
OF EAST CENTRAL NEW YORK EXCEPT FOR THE WESTERN AND CENTRAL MOHAWK
VALLEY AND THE WESTERN ADIRONDACKS.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS OVERNIGHT. ALTHOUGH WIDESPREAD
SEVERE THUNDERSTORMS ARE NOT ANTICIPATED...GUSTY WINDS CANNOT BE
RULED OUT WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 21, 1:57 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
157 AM EDT TUE JUN 21 2016

NYZ054-084-VTZ013-014-210630-
SOUTHERN WASHINGTON-EASTERN RENSSELAER-BENNINGTON-WESTERN WINDHAM-
157 AM EDT TUE JUN 21 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RENSSELAER...
SOUTHEASTERN WASHINGTON...CENTRAL BENNINGTON AND NORTHWESTERN WINDHAM
COUNTIES...

AT 157 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
SHAFTSBURY...OR NEAR ARLINGTON...MOVING EAST AT 55 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BENNINGTON...HOOSICK FALLS...ARLINGTON...MANCHESTER...STRATTON...
SHAFTSBURY...CAMBRIDGE...WEST WARDSBORO...WINDHAM...WHITE CREEK...
NORTH BENNINGTON...DOVER...JAMAICA...SUNDERLAND...WARDSBORO...
WOODFORD...OLD BENNINGTON...SEARSBURG...GLASTENBURY AND SOMERSET.

LAT...LON 4288 7268 4287 7333 4306 7345 4316 7316
      4318 7267
TIME...MOT...LOC 0557Z 264DEG 47KT 4300 7320

JPV/OKEEFE
Special weather statement, Jun 21, 2:00 AM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
200 AM EDT TUE JUN 21 2016

NYZ047-210630-
SCHOHARIE-
200 AM EDT TUE JUN 21 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCHOHARIE COUNTY...

AT 200 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
RICHMONDVILLE... OR 8 MILES WEST OF COBLESKILL...MOVING EAST AT 35
MPH.

WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COBLESKILL...MIDDLEBURGH...SUMMIT...SCHOHARIE...RICHMONDVILLE...
CENTRAL BRIDGE...BREAKABEEN...SEWARD...WEST RICHMONDVILLE...
SIDNEY CORNERS...ZEH CORNERS...HOWES CAVE...GREENBUSH...HYNDSVILLE...
BEARDS HOLLOW...HOUSONS CORNERS...PATRIA...DORLOO...
BRAMANVILLE AND CARLISLE CENTER.

THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 19 AND 23.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
PONDING OF WATER.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4262 7463 4265 7463 4274 7467 4272 7431
      4251 7432 4256 7468
TIME...MOT...LOC 0600Z 276DEG 32KT 4266 7465

JPV/OKEEFE
Local storm report, Jun 21, 2:01 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
201 AM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     TSTM WND DMG     1 SW NORTHVILLE         43.21N  74.19W
06/21/2016                   FULTON             NY   FACEBOOK

            TREE DOWN AND ACROSS STATE ROUTE 30 NEAR COUNTY ROUTE
            123

&&

EVENT NUMBER ALY1601913

FRUGIS
Local storm report, Jun 21, 2:08 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
208 AM EDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND GST     1 NW BENNINGTON         42.88N  73.20W
06/21/2016  M61 MPH          BENNINGTON         VT   TRAINED SPOTTER

            MEASURED WITH ANEMOMETER

&&

EVENT NUMBER ALY1601914

FRUGIS
Special weather statement, Jun 21, 2:19 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
219 AM EDT TUE JUN 21 2016

NYZ047-051-058-210645-
WESTERN GREENE-SCHOHARIE-WESTERN ALBANY-
219 AM EDT TUE JUN 21 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALBANY...NORTH
CENTRAL GREENE AND SOUTHERN SCHOHARIE COUNTIES...

AT 218 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER JEFFERSON...OR
14 MILES SOUTH OF COBLESKILL...MOVING EAST AT 55 MPH.

WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JEFFERSON...GILBOA...STAMFORD...NORTH BLENHEIM...BREAKABEEN...
PRESTON-POTTER HOLLOW...LIVINGSTONVILLE...PRESTON HOLLOW...DURHAM...
RENSSELAERVILLE...CONESVILLE...OAK HILL...CHARLOTTEVILLE...
FRANKLINTON...EAST JEFFERSON...SOUTH GILBOA...HAWVERSVILLE...
HOUSONS CORNERS...WEST DURHAM AND BROOME CENTER.

LAT...LON 4255 7468 4257 7412 4237 7411 4238 7452
      4242 7462 4249 7468 4255 7469
TIME...MOT...LOC 0618Z 267DEG 47KT 4248 7457

JPV/OKEEFE
Special weather statement, Jun 21, 2:42 AM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
242 AM EDT TUE JUN 21 2016

NYZ051-052-210715-
EASTERN ALBANY-WESTERN ALBANY-
242 AM EDT TUE JUN 21 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ALBANY COUNTY...

AT 241 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BERNE...OR 12
MILES WEST OF DELMAR...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALBANY...COLONIE...DELMAR...GUILDERLAND...BERNE...VOORHEESVILLE...
FEURA BUSH...SELKIRK...NEW SCOTLAND...KNOX...CLARKSVILLE...KENWOOD...
NORMANSVILLE...MCKOWNVILLE...HELDERBERG...BETHLEHEM HEIGHTS...
SELKIRK YARDS...MEYERS CORNERS...HOUCKS CORNERS AND MEADOWDALE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 90 BETWEEN MILE MARKERS 5 AND 1S...AND BETWEEN MILE
MARKERS 2 AND 5A-6.
 INTERSTATE 87 NEAR MILE MARKER 1.
 INTERSTATE 787 NEAR MILE MARKER 1.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
PONDING OF WATER.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4268 7417 4271 7377 4255 7375 4253 7376
      4252 7377 4256 7414 4266 7417
TIME...MOT...LOC 0641Z 271DEG 21KT 4259 7408

JPV/OKEEFE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 10:05 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer55 min
Jun 20, 11:00 PM EDTSpecial Weather StatementALYHamilton45 min
Jun 20, 11:21 PM EDTSpecial Weather StatementALYHamilton, Herkimer24 min
Jun 20, 11:47 PM EDTSpecial Weather StatementALYHamilton, Herkimer43 min
Jun 21, 12:07 AM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer53 min
Jun 21, 12:15 AM EDTSpecial Weather StatementALYOneida30 min
Jun 21, 12:42 AM EDTSpecial Weather StatementALYFulton33 min
Jun 21, 12:56 AM EDTSpecial Weather StatementALYFulton, Saratoga49 min
Jun 21, 1:25 AM EDTSpecial Weather StatementALYSaratoga35 min
Jun 21, 2:00 AM EDTSpecial Weather StatementALYSchoharie30 min
Jun 21, 2:19 AM EDTSpecial Weather StatementALYSchoharie26 min
Jun 21, 2:22 AM EDTSevere Thunderstorm WarningALYAlbany, Greene, Schoharie38 min
Jun 21, 2:42 AM EDTSpecial Weather StatementALYAlbany33 min
Jun 21, 3:20 AM EDTSpecial Weather StatementALYColumbia40 min
Jun 21, 3:24 AM EDTSevere Thunderstorm WarningALYColumbia36 min

Nearby

Severe Thunderstorm Warnings in New York, 2016Severe Thunderstorm Warnings in Massachusetts, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.